Open Access
Translator Disclaimer
June, 1975 Two Dimensional Semi-Stable Markov Processes
Sun-Wah Kiu
Ann. Probab. 3(3): 440-448 (June, 1975). DOI: 10.1214/aop/1176996351

Abstract

A Markov Process is called semi-stable if it is invariant under certain dilation of time and space. The particular case of semi-stable continuous branching Markov Processes is studied.

Citation

Download Citation

Sun-Wah Kiu. "Two Dimensional Semi-Stable Markov Processes." Ann. Probab. 3 (3) 440 - 448, June, 1975. https://doi.org/10.1214/aop/1176996351

Information

Published: June, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0309.60057
MathSciNet: MR388563
Digital Object Identifier: 10.1214/aop/1176996351

Subjects:
Primary: 60J80
Secondary: 60J60

Keywords: branching property , generator , Markov processes , Semi-stable , Transition function

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.3 • No. 3 • June, 1975
Back to Top